Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Systolic 148 diastolic 93 with a heart rate of 88 - 129. Is it normal ?

Hello I have recently had chest pain tender spot about 2cm to the right side of the centre chest just on the outer breast. At times feel heavy chested and have had this now since January 11. I have been seen by GP and hospital and shows my heart quite irregular and generally tachycardic at resting from 88 - 129. This will change even if I just turn over. I do not feel out of breath , but do feel light headed from time to time. I had a VQ scan on the lung as I have had previous DVT in calf and had a positive D Dimer blood result. VQ scan indicated no lung clot. On another visit with chest pain I was informed that again I had positive D Dimer and so they wanted to do a CT scan of the arteries to check for a clot. After being in hospital 4 days a different consultant informed me that he had cancelled the scan as I am too young (35) for radiation) and told me I was probably hyperventilating. I have been informed by docs and nurses that this is very unlikely to be the cause as I seem calm. I expressed concern to GP why scan cancelled and they carried out another D Dimer in March 11. This came back negative. As I have had this tender spot on chest for few months can you get false negative results, or have I almost definitely not got a blood clot in the artery? I had a 24 hour tape last week which indicated that for a while my hr was around 147. The most energetic thing I did on the day was a little ironing as any sudden fast movement makes me have chest pain and dizzy. My blood pressure usually as stated above more or less but can be as low as 105 over 56 with a HR 110. I am currently not on any medication. I am overweight nearly 11 stone 5 foot. However during February over a 4 week period I lost 16.5kg unintentionally and this has remained off. Thyroid bloods were normal. I have just had a large gallstone removed last week (the blame for all my problems) over past few months my alt level on liver function tests have fluctuated as high as 105 and gradually back to 22, then back up again to 562 and came down again. Not been tested again to see if it is still ok. All other full bloods count and liver functions were normal. I have had 4 lots antibiotics for infections showing in urine since Jan. On one occasion I had flank pain around kidneys but other times have not felt pain. For around a year now however every few weeks I get a lower abdomen pain which is really bad and I can t move. This passes normally in a couple hours and then I will be fine till the next episode. I have bought some urine sticks and these show up low - high leukrocytes each day for around 3 weeks now. Nothing else is showing up. I have been told not to worry about this. If anyone has any further ideas what I should be discussing with my GP to try and get diagnosed on something as there are still lots of unknowns. Thanks.
Asked On : Wed, 4 May 2011
Answers:  1 Views:  416
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Welcome to
Health care Magic

reducing your weight will have two benifit 1. Reduce the risk of DVT
2. Decrease the BP
Answered: Wed, 4 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor